Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 65, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 25, 2012, 10:53 PM EDT for Dearborn County, Franklin County, Indiana; Butler County, Hamilton County, Ohio; Boone County, Kentucky. It was in force for 37 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2012, 10:53 PM EDT (02:53 UTC)
- Expired
- Apr 25, 2012, 11:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Franklin County, IN, Boone County, KY, Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 11:05 PM EDT | HAIL 0.75 | Harrison, OH | |
| Apr 25, 11:05 PM EDT | HAIL 1 | West Harrison, IN | |
| Apr 25, 11:07 PM EDT | HAIL 0.5 | Lawrenceburg, IN | |
| Apr 25, 11:08 PM EDT | HAIL 0.75 | Logan, IN | RELAYED BY MEDIA |
| Apr 25, 11:09 PM EDT | HAIL 0.75 | Lawrenceburg, IN | TIME IS ESTIMATED |
| Apr 25, 11:09 PM EDT | HAIL 0.88 | West Harrison, IN | |
| Apr 25, 11:14 PM EDT | HAIL 0.5 | 1 S Harrison, OH | |
| Apr 25, 11:21 PM EDT | HAIL 1 | 5 Nw Hebron, KY | |
| Apr 25, 11:22 PM EDT | HAIL 1.25 | Cleves, OH | TIME AND LOCATION ESTIMATED |
| Apr 25, 11:24 PM EDT | HAIL 1 | Hebron, KY | TIME AND LOCATION ESTIMATED |
| Apr 25, 11:36 PM EDT | HAIL 1.25 | 5 Nnw Bromley, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
185
WUUS51 KILN 260253
SVRILN
INC029-047-KYC015-OHC017-061-260330-
/O.NEW.KILN.SV.W.0065.120426T0253Z-120426T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 PM EDT WED APR 25 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
NORTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
WESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 1130 PM EDT.
* AT 1049 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS
LOCATED NEAR ST. LEON...MOVING SOUTHEAST AT 40 MPH. THIS STORM
HAS A HISTORY OF PRODUCING HALF DOLLAR SIZED HAIL.
* LOCATIONS IMPACTED INCLUDE...
BRIGHT...
HARRISON...
HIDDEN VALLEY...
GREENDALE...
LAWRENCEBURG...
CLEVES...
MOUNT HEALTHY...
CHEVIOT...
IN ADDITION...ROCKDALE...LOGAN...OKEANA...ALERT...WEST HARRISON...
GUILFORD...PETERSBURG AND GRANDVIEW ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 158 AND 171 IN INDIANA AND BETWEEN MILE
MARKERS 0 AND 18 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3930 8507 3931 8507 3943 8494 3922 8449
3898 8478 3927 8508 3927 8507 3929 8507
TIME...MOT...LOC 0253Z 307DEG 34KT 3928 8491
$$
ASL2 follow-up statements
259
WWUS51 KILN 260313
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1113 PM EDT WED APR 25 2012
INC047-260323-
/O.CAN.KILN.SV.W.0065.000000T0000Z-120426T0330Z/
FRANKLIN IN-
1113 PM EDT WED APR 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IN SOUTHEAST INDIANA HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3931 8486 3931 8482 3935 8482 3922 8449
3898 8478 3921 8497
TIME...MOT...LOC 0313Z 307DEG 34KT 3915 8473
$$
INC029-KYC015-OHC017-061-260330-
/O.CON.KILN.SV.W.0065.000000T0000Z-120426T0330Z/
DEARBORN IN-BOONE KY-BUTLER OH-HAMILTON OH-
1113 PM EDT WED APR 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR WESTERN HAMILTON...SOUTHWESTERN BUTLER...BOONE AND NORTHEASTERN
DEARBORN COUNTIES...
AT 1108 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED SLIGHTLY...BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CLEVES...MOVING
SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNT HEALTHY...CHEVIOT...NORTH COLLEGE HILL AND FINNEYTOWN.
IN ADDITION...DENT...ADDYSTON...NORTHGATE...MACK NORTH...
FRANCISVILLE...NORTHBROOK...WHITE OAK AND GROESBECK ARE NEAR THE PATH
OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3931 8486 3931 8482 3935 8482 3922 8449
3898 8478 3921 8497
TIME...MOT...LOC 0313Z 307DEG 34KT 3915 8473
$$
ASL279
WWUS51 KILN 260329
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1129 PM EDT WED APR 25 2012
INC029-KYC015-OHC017-061-260338-
/O.EXP.KILN.SV.W.0065.000000T0000Z-120426T0330Z/
DEARBORN IN-BOONE KY-BUTLER OH-HAMILTON OH-
1129 PM EDT WED APR 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAMILTON...
SOUTHWESTERN BUTLER...BOONE AND NORTHEASTERN DEARBORN COUNTIES WILL
EXPIRE AT 1130 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
MULTIPLE REPORTS OF PENNY SIZED HAIL WERE RECEIVED EARLIER WITH THIS
STORM.
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3931 8486 3931 8482 3935 8482 3922 8449
3898 8478 3921 8497
TIME...MOT...LOC 0328Z 307DEG 34KT 3906 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:45 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 25, 7:45 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 745 PM EDT WED APR 25 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE REGION LATE TONIGHT THROUGH THURSDAY MORNING. HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES ON FRIDAY. A WARM FRONT WILL DEVELOP JUST SOUTH OF THE REGION ON SATURDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... CONVECTION IS SLIDING SOUTHEAST ACROSS THE REGION. THUNDERSTORMS HAVE BEEN PRETTY LIMITED EXCEPT FOR SOME STORMS MOVING THROUGH CENTRAL INDIANA. TRENDS AND SHORT RANGE GUIDANCE SUGGESTS THAT THIS WILL CONTINUE THROUGH THE EVENING WITH A GRADUAL TRANSLATION EASTWARD. STILL SOME QUESTION WHETHER THERE WILL BE ADDITIONAL DEVELOPMENT A BIT FURTHER SOUTH. HEADING INTO THE EVENING IT SEEMS THAT THE SEVERE POTENTIAL IS DIMINISHING. BUT AT THIS POINT STILL CANNOT RULE IT OUT. ALSO THERE REMAINS THE POSSIBILITY OF SOME TRAINING ALTHOUGH ORIENTATION OF HEAVIER PRECIPITATION AXIS MAY BE A BIT SKEWED FROM EARLIER THINKING. APPEARS THAT THERE WILL BE ADDITIONAL ACTIVITY OVERNIGHT AS LOW PRESSURE MOVES INTO THE AREA. WHEN LOW GETS CLOSER IT SHOULD BE ABLE TO LIFT A WARM FRONT FURTHER INTO THE AREA WHICH WILL ALLOW FOR RISING TEMPERATURES LATE TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SOME SHOWERS AND THUNDERSTORMS MAY BE ONGOING AT THE BEGINNING OF THE PERIOD. BUT THESE WILL COME TO AN END AS LOW PRESSURE OVER THE AREA MOVES OFF TO THE EAST. MODELS SHOWING QUITE A BIT OF LOW LEVEL MOISTURE LINGERING IN THE WAKE OF THE LOW. SO EXPECT CLOUDS TO PERSIST THROUGH MUCH OF THE DAY. GRADIENT TIGHTENS BEHIND THE LOW RESULTING IN STRENGTHENING WINDS. HOWEVER LOW LEVEL INVERSION SHOULD LIMIT GUSTINESS. HIGH PRESSURE BUILDS IN THURSDAY NIGHT WITH CLEARING. GFS MOS TEMPERATURES LOOKED REASONABLE FOR THE MOST PART. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... CONTINUED MANY OF THE SAME THEMES FROM YESTERDAY/S FORECAST AND DISCUSSION. AT THE BEGINNING OF THE PERIOD /FRIDAY/...VERY AMPLIFIED NRN STREAM CONTINUES WITH A VERY BLOCKY REGIME. SEVERAL PIECES OF SHORTWAVE ENERGY ARE FOCUS...ONE BEING HEIGHT FALLS DIGGING INTO THE PAC NW...THE OTHER BEING A DETERMINED SHORTWAVE ATTEMPTING TO UNDERCUT THE LARGER SCALE BLOCKING RIDGE OFF TO ITS NORTH. THIS WAVE WILL BE NEAR DENVER COLORADO ON FRIDAY MORNING...AND WILL DAMPEN OUT/FLATTEN AS IT MOVES THROUGH THE MEAN RIDGE POSITION ON FRIDAY. BY SATURDAY...NOT MUCH WILL REMAIN AS IT SHEARS INTO THE FLAT/FAST FLOW WHICH IS THE BASE OF THE NERN CONUS LONGWAVE TROUGH. THEREAFTER...UNCERTAINTY INCREASES IN THE PATTERN AS THERE HAS BEEN A MIGRATION AWAY FROM THE MAINTENANCE OF THE NERN CONUS TROUGH...AND VERY SLOW PROGRESSION EASTWARD OF THE HIGH-LATITUDE RIDGE OVER THE NCNTL CONUS. THERE DOES SEEM ENOUGH AGREEMENT/CONFIDENCE TO BEGIN WARMING EARLY NEXT WEEK MORE AGGRESSIVELY. IN THE DETAILS...ISENTROPIC ASCENT/WARM ADVECTION WILL BEGIN WELL ALOFT ON FRIDAY AFTERNOON OVER A VERY DRY BOUNDARY LAYER WHERE DWPTS WILL BE IN THE 20S MOST AREAS. AS FLOW BACKS DOWNSTREAM OF THE DAMPENING WAVE...MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE AREA AND THUS EXPECTED HIGH-BASED SHOWERS/AREAS OF RAIN TO STREAK INTO IND/WRN OHIO BY LATE FRI AFTN OR FRI EVENING. A FAIRLY NICE OVERRUNNING EVENT WILL THEN DEVELOP NORTH OF THE TIGHTENING BAROCLINIC ZONE ON SATURDAY AND/OR SATURDAY NIGHT WITH A COLD RAIN AMIDST NELY BOUNDARY LAYER FLOW...ESPECIALLY NRN FORECAST AREA. 25.12Z ECMWF HAS SLOWED A BIT WITH THIS WAVE/FORCING AND NOW PLACES SATURDAY NIGHT AS THE BETTER RAIN CHANCES. THIS IS A CHANCE AND DIFFERENCE FROM PREVIOUS/CONSENSUS RAINS...SO WILL CONTINUE TO FOCUS ON SATURDAY AFTERNOON FOR BEST RAIN CHANCES. TEMPS WILL STRUGGLE MIGHTILY IN THIS REGIME ESP NORTH OF I-70 TO GET MUCH ABOVE THE MID 40S. THE VERY TIGHT THERMAL GRADIENT /70S OVER CNTL KY/ WILL INDUCE INSTABILITY AND LOW CONFIDENCE TEMP FORECAST ALONG/SOUTH OF OHIO RIVER WHERE HIGHS IN THE 50S JUST AS POSSIBLE AS HIGHS IN THE 70S DEPENDING ON WHERE FRONT SETS UP. AND THERE IS SLUG OF ELEVATED CAPE ACROSS SRN FORECAST AREA SO CONTINUED THREAT OF STORMS IN THE SOUTH ON SATURDAY. EXPECT AS THIS WAVE SHIFTS THROUGH QUICKLY SAT NIGHT PRECIP ENDING FROM NORTH TO SOUTH...AND SUNDAY TO BE DRY/COOL WITH AGAIN ANOTHER INTRUSION OF NELY FLOW AND LOW DEWPOINTS. KEEPING THE FORECAST DRY THROUGH MONDAY WITH SLOW WARMING. REMNANTS OF THE PAC NW/SWRN CANADA HEIGHT FALLS FINALLY SLIDE INTO THE GREAT LAKES TUESDAY/WEDNESDAY WITH THREAT OF STORMS. DID NOT WARM AS AGGRESSIVELY AS ECMWF/GFS MOS GUIDANCE BUT DID TURN IT AROUND A LITTLE MORE QUICKLY FROM PREVIOUS FORECAST. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... A SURFACE LOW DEVELOPING AND PUSHING EAST ACROSS OUR AREA TONIGHT WILL COMBINE WITH A WARM FRONT OVER OUR TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE ACTIVITY IS EXPECTED TO OCCUR BETWEEN 01Z AND 07Z TONIGHT ACROSS OUR TAF TERMINALS. MAINLY MVFR...WITH ISOLATED IFR CONDITIONS WILL OCCUR IN HEAVIER STORMS. AFTER 07Z...THE FOCUS OF THE HEAVIER ACTIVITY WILL SHIFT SOUTHEAST OF THE TAF TERMINALS. AS THE SURFACE LOW MOVES OVER OUR AREA LATE TONIGHT...CIGS WILL LOWER TO MVFR WITH SCATTERED SHOWERS MOVING THROUGH THE AREA. AFTER SUNRISE...SHOWERS WILL COME TO AN END ACROSS THE AREA. AROUND THAT TIME...A COLD FRONT WILL PUSH SOUTHEASTWARD ACROSS THE THE TERMINALS. THIS WILL CAUSE WINDS WILL VEER TO THE NORTHWEST AND INCREASE TO 10 TO 15 KT...GUSTING AS HIGH AS 25KT. REMNANT LOW LEVEL MOISTURE WILL KEEP MVFR CLOUDS ACROSS THE AREA FOR MUCH OF THE DAY. OUTLOOK...SHOWERS AND MVFR CIGS/VSBYS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...BINAU AVIATION...LATTO
Hazardous weather outlook, Apr 25, 4:28 PM EDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 428 PM EDT WED APR 25 2012 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-071>074-080- 082-260930- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN- CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 428 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. SOME OF THE STRONGER STORMS COULD APPROACH SEVERE LIMITS. THE PRIMARY THREAT WOULD BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE EXPECTED ISOLATED NATURE OF ANY SEVERE WEATHER... SPOTTER ACTIVATION IS NOT ANTICIPATED. INZ066-073>075-080-KYZ089>100-OHZ070-077>079-081-088-260930- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-HAMILTON-CLERMONT-BROWN-ADAMS-SCIOTO- 428 PM EDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE FORECAST TO INCREASE IN COVERAGE AND SPREAD ACROSS THE REGION THIS EVENING AND OVERNIGHT. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE MAIN THREATS. IN ADDITION...STORMS COULD REPEATEDLY MOVE ACROSS THE SAME AREA WHICH MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Apr 25, 9:58 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT WED APR 25 2012
INZ058-059-066-073-260245-
UNION IN-FRANKLIN IN-FAYETTE IN-RIPLEY IN-
958 PM EDT WED APR 25 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...FAYETTE...
FRANKLIN AND SOUTHWESTERN UNION COUNTIES THROUGH 1045 PM EDT...
AT 953 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLENWOOD...MOVING SOUTHEAST AT 30 MPH.
THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CONNERSVILLE...
OLDENBURG...BATESVILLE AND BROOKVILLE.
ALSO...BUNKER HILL...COLUMBIA...ANDERSONVILLE...NULLTOWN...ALPINE...
BUENA VISTA...LAUREL AND EVERTON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3978 8531 3978 8530 3945 8484 3920 8525
3927 8531
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:58 PM EDT | Special Weather Statement | ILN | Fayette, Franklin | 47 min |
| Apr 25, 10:25 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union | 35 min |
| Apr 25, 11:26 PM EDT | Special Weather Statement | ILN | Hamilton | 34 min |
| Apr 25, 11:36 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 24 min |
| Apr 26, 12:02 AM EDT | Special Weather Statement | ILN | Brown, Clermont | 43 min |
| Apr 26, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 31 min |
| Apr 26, 12:41 AM EDT | Special Weather Statement | ILN | Adams, Brown | 64 min |
| Apr 26, 2:29 AM EDT | Special Weather Statement | ILN | Mercer | 31 min |
| Apr 26, 2:51 AM EDT | Special Weather Statement | ILN | Darke | 24 min |
| Apr 26, 3:26 AM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Apr 26, 3:53 AM EDT | Freeze Watch | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 12 hr |
| Apr 26, 4:12 AM EDT | Special Weather Statement | ILN | Darke | 33 min |
| Apr 26, 4:44 AM EDT | Special Weather Statement | ILN | Shelby | 31 min |
| Apr 26, 4:58 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Miami, Shelby | 32 min |
| Apr 26, 5:08 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 37 min |
| Apr 26, 5:17 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Miami | 28 min |
| Apr 26, 5:54 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Madison | 36 min |
| Apr 26, 6:27 AM EDT | Special Weather Statement | ILN | Madison, Pickaway | 48 min |
| Apr 26, 7:05 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 40 min |
| Apr 26, 7:42 AM EDT | Special Weather Statement | ILN | Hocking | 33 min |
| Apr 26, 8:01 AM EDT | Special Weather Statement | ILN | Adams | 29 min |
| Apr 26, 8:28 AM EDT | Special Weather Statement | ILN | Scioto | 32 min |
| Apr 26, 3:54 PM EDT | Freeze Warning | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 17 hr |
| Apr 26, 6:55 AM EDT | Special Weather Statement | ILN | Mason | 35 min |
| Apr 26, 7:28 AM EDT | Special Weather Statement | ILN | Mason | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.